Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Teenager with vein throbbing in left shoulder. No pain. Taking magnesium and vitamins. Suggestion.

I am a 14 year old girl, 97 pounds and about 5 foot 1. For a while now I have had what feels like a vein throbbing in my left sholder, about where your palm would be if putting your hand up for the Plege of Allegence or something like that. There is no pain, and it happens at random times. I have Candida and Adrenal Fatigue , a few allergies, but other than that i am a Healthy teenager. I just wanted to know if I should do anything? By the way, i do take Magnesium and a bunch of other vitamins . Thanks! Morgan
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  367
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with two possibilities to fit your condition .these include

1.the first one may be POOR CIRCULATION;

-lack of physical exercises are some factors

2.second possibility is,FLATULENT DYSPEPSIA;

-irregular dietary habits,
-SUPPRESSED STRONG EMOTIONS like anger ,worry are some causes

I hope this is helpful for you, thank you          
Answered: Sat, 19 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor